Wednesday, August 16, 2017

Dom is a Hurtin' Little Cowboy

Well, gang-  This Velcade/Revlimid treatment has really clobbered him.

Over the course of 8 days, he was admitted to 2 separate hospitals overnight.

His neuropathy started traveling up his legs, just below the knees.

He gets extremely dizzy and almost falls down.

Blood Pressure is either very low or slightly elevated.

He's seeing flashes of light.

He's now walking with a walker.

His hands are starting to go numb.

You get the idea-  he's a MESS.

So, his Slidell Oncologist took him off of Chemo.

We'll be heading to Tulane Cancer Center soon.  We have an appointment for the 31st, but they'll probably want him in there sooner.

(Thalidomide was like a walk in the park compared to this treatment!)

3 comments:

Gerald Wing said...

Remlivid hurt me pretty bad last month. Sorry you all are going through,this.

No No said...

Sorry to hear that, Gerald. What side effects did you suffer?

Nan

Gerald Wing said...

Well it started fatigue but off and on for last few years I have blood pressure problems,neuropathy,mouth sores now exposed bone in my mouth. Pain and I have been rated at 260 percent. 100 p&t ptsd 100 percent multiple myeloma and 60 for mt heart disease all service connected. I'm thankful for coming home from nam as others did not. I'm grateful for the care I recieve but these diseases are hard to deal with. Stay strong